MathSciNet Relay Station
MathSciNet bibliographic data
MR1334487 (96h:35092) 35K55 (35B40 58F13 58F39)
Poláčik, Peter High-dimensional $\omega$-limit sets and chaos in scalar parabolic equations. J. Differential Equations 119 (1995), no. 1, 24–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement